# SDR RYNA200909300020

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 80,544 hours, 16,417 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: S281T0031
- Part serial: 0625
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR OFF MESSAGE APPEARED ON THE EICAS DURING CLIMBOUT, CPM COMPLETED BUT RESET WAS UNSUCCESSFUL.  REMOVED AND REPLACED THE RT GCU PER AMM 24-22-02.  CHECKED WIRING ENGINE TO PYLON, ALL CHECKS GOOD.  RAN ENGINE GENERATOR, OPS CHECK NORMAL.
